# SDR DALA1112970931

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 59,390 hours, 45,577 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 3924814503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CORRODED AT STA 484.  REPLACED STRINGER SPLICE PART NR 3924814-503 PER DWG 3924814.
